# SDR USAA990343

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 42,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND TWO CRACKS .25 INCH AND .75 INCH AT RIGHT PYLON CANTED WEB IN CANNON PLUG BAY.  INSTALLED DOUBLER PER SRM 54-01 FIG 2 SHEET 2.  (M)
